Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Nausea, blocked ear, tenderness below navel, weight gain. Taken antibiotics for ear problem. What is the issue?

I have been suffering from nausea for 2 months now. I had recently visited my FP for an unrelated ear issue in which he prescribed antibiotics and thought the nausea could be from my sinuses draining. My ear is still blocked and still extremely nauseous, but i have developed another symptom of concern. I have extreme tenderness below my naval. I have also gained a significant amount of weight there as well. I am afraid this may be an ovarian issue in which there are no definitive tests for. what could be the issue?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
HI I have seen your mail and i came to know that you are having two different problums one related to your nose and ear and other is concern with abdomen. your blocked ear is due to blocked and swollen eustechian tube (tubular connection between nose and throat),this happen due to sore throat and this is secondary to your sinusitis.For its management you are adviced some investigations as- (1) C.T.Scan of paranasal sinuses (2) culture and sensitivity of nasal discharge & throat swab (3) blood; C.B.C. & blood Sugar.Beside these good clinical examination by your is must for clinical corelation.And for your abdominal problums you should consult your physician. Thanks.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor